# SDR SWAA2024042464448

- Difficulty date: March 16, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 57,527 hours, 31,444 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE FLOOR PANEL 140AF AT AFT CARGO COMPARTMENT 2024-206192<[01] REPLACED FLOOR PANEL 140AF AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-05; SRM 51-40-08 AND DWG 453A2610 SHEET 22 REV B;[02] REPLACED FLOOR PANEL 140AF AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-05; SRM 51-40-08 AND DWG 453A2610 SHEET 22 REV B
